# SDR CALA2013082690772

- Difficulty date: August 25, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,038 hours, 25,086 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 36 -40 ARE INOPERATIVE.  REPLACED LAMP.  OPS CHECKED NORMAL.
